| Model Number |
PXYAT3 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported before intraocular lens (iol) implant procedure, the surgeon identified the lens as defective and did not proceed with implantation.The surgery was completed on the same day, and it was confirmed that there had been no patient contact or harm.The reporter also noted that the defective lens had been discarded.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was returned for analysis, and the reported complaint was observed.The device was returned loose in a plastic bag.The lock-out assembly has been removed.No ophthalmic viscosurgical devices (ovd) is observed in the device.The plunger has been advanced to mid nozzle and is advanced over the iol.The iol is advanced into the nozzle entry and is damaged.Plunger override was observed.The root cause may be related to failure to follow the instructions for use (ifu).No viscoelastic was observed in the device.The ifu instructs: fill the device until ovd can be observed flowing to the nozzle tip.This will require approximately 0.28 ml of viscoelastic.If no viscoelastic is placed in the device this will cause no coverage of the lens fold path which may cause the lens to advance incorrectly or become ¿stuck¿ in the device allowing the plunger to override the lens.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).